Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have vertigo problem and ovarian cysts were removed. Can this be due to malfunction of hypothalamus as a result of growth or cyst in brain ?

Dear doctor, Iam a 42 yr old woman.Past few years i have seen my health deteriorating very fast. Not that i have been very healthy from my child hood . my mother says that i had been always her problem diaherea,mild fever vomiting etc. And i remember that always once i get fever i used to feel dizziness . During my college years this dizziness became rare.but i started realising that i sweat very much lesser than other people. and hence amount of water i consume is very less.even if i drink more it goes as urine only.and my body becomes very hot. i got married in 1992. and conceived in 1994.during one of the scans my gyno told me that there was a small cyst. i delivered a healthy baby and now she is very active sixteen year old much healthier than me. now we are in kalpakkam.during hot season i get this vertigo problem. first real attack was in 2002.i was hospitalised and was told it is BPPV . as sweat is less my body heat rises and then i get this dizziness. then in 2005 i got this sudden pain in abdomen and got operated for acute appendicitis . it was laproscopy. Then in may2010 suddenly my cyst grew very large and due to severe condition got operated , my left ovary and falopian tube was taken.again i devloped cyst in second ovary and got operated in there was adenomiosis of uterus that was also taken.Now that i have become very weak and with hot summer iam again getting dizziness. please doctor when i browsed through web iam seeing that ovarian cyst are due to malfunction of hypothalamus region which may be affected due to some growth or cyst in brain which may be causing vertigo also .whether all this is possible . so whether iam still not ok.please do think over and reply . with regards predinesh
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Your BPPV is not related to ovarian cyst. Dizziness can be due to low/high BP which needs to be check up. The low BP can be due to many reasons which can be found out by Doctor's examination and investigations. Wear cool cotton clothes to prevent heating feeling of the body, take around 2 times bath a day to feel refreshed. Since your ovaries have been removed you are probably experiencing hot flushes which is due to premature menopause due to lack of functioning ovaries. Not to worry. These symptoms will subside soon. If you are very uncomfortable, better visit Gynaecologist and get hormones checked. If you are having low menopause induced hormones you can get Hormone replacement therapy which will prevent these attacks and give good relief. Also eat plenty of fresh fruits and green leafy vegetables, soya bean is rich in phyto-oestrogen which is needed for female hormone effect in body, will help you. Drink plenty of water. Exercise daily by brisk walking for 40 minutes a day.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor